# SDR CALA2013073090080

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 64,985 hours, 22,949 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR HAS AN AIR LEAK, & IS VERY NOISY.  REMOVED, RESEALED AND INSTALLED DOOR 4L LOWER SILL SCUFF PLATE, LEAK CK GOOD.
